TRT and Looking Veiny and deflated

Question

I was on a short course of TRT (androgel for about 5 months) and I basically lost all my body fat. I ended up looking like a deflated veiny road map, lost weight and did not get the look i was going for. Its really a shame because I felt amazing on it. I just hated the way it made me look.

I have lipoatrophy from taking the "D" class drugs years ago, but managed to get alot of it back from a good diet and HIV medication changes. But since taking the TRT I have seemed to have lost all my fat AGAIN.

It was explained to me that my caloric intake was too low while on the TRT as I was only eating about 1500 calories a day.

So I have two questions here.

  1. I want my fat back !!!! What do I have to do to get it back ???

And

  1. Is there a way to use TRT without losing all my fat while on it? I loved how TRT made me feel, but hated how it made me look.

Answer

Testosterone can reduce fat under the skin. I am assuming that you are a man with normal BMI that is not eating enough calories (1500 calories is a deficit for most people).

The only way you can stop losing fat is not eat more. I also encourage you to work out with machines and weights.

Here are some suggestions:

Nelson's Nutrition Tips

Nelson Vergel's Time-Saving Tips to Maximize the Benefits of Exercise

Good luck and let me know if you have any additional questions. You can read a lot about the subject on my new site: www.excelmale.com

Nelson